# SDR UHLA2009010900014

- Difficulty date: January 6, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 10,917 hours, 6,819 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 0608
- Condition: Defective
- Location: Le Slat
- Part time: 10,077 hours, 6,244 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT CREW RECEIVED A FLAP FAIL MESSAGE. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MX REPLACED THE RT OTBD SLAT 2/3 AND 3/4 SKEW SENSORS AND RAN FLAPS AND SLATS MULTIPLE CYCLES. RT SENSOR P/N: 1702288A, S/N: 0226, TT: 10914, TC: 6778.
